Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Power series whose sections have zeros of large modulus

Author: J. D. Buckholtz
Journal: Trans. Amer. Math. Soc. 117 (1965), 157-166
MSC: Primary 30.20
MathSciNet review: 0170004
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Fritz Carlson, Sur les fonctions entières, Ark. Mat. Astr. Fys. 35A (1948), no. 14, 18 (French). MR 0025568
  • [2] Morris Marden, The Geometry of the Zeros of a Polynomial in a Complex Variable, Mathematical Surveys, No. 3, American Mathematical Society, New York, N. Y., 1949. MR 0031114
  • [3] G. Sz.-Nagy, Ueber einen Satz von Laguerre, J. Reine Angew. Math. 169 (1933), 186-192.
  • [4] Gyula v. Sz. Nagy, Die Polarkreise eines Punktes in bezug auf ein Polynom, Portugaliae Math. 7 (1948), 51–57 (German). MR 0027100
  • [5] G. Pólya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis, Vols. 1, 2, 2nd ed., Springer, Berlin, 1954.
  • [6] P. C. Rosenbloom, Distribution of zeros of polynomials, Lectures on functions of a complex variable, The University of Michigan Press, Ann Arbor, 1955, pp. 265–285. MR 0072206
  • [7] S. M Shah, The maximum term of an entire series. IV, Quart. J. Math., Oxford Ser. (2) 1 (1950), 112–116. MR 0035823,
  • [8] G. Szegö, Über eine Eigenschaft der Exponentialreihe, S.-B. Berlin Math. Ges. 23 (1924), 50-64.
  • [9] M. Tsuji, On the distribution of zero points of sections of a power series. III, Japan. J. Math. 3 (1926), 49-52.
  • [10] G. Valiron, Lectures on the general theory of integral functions, Privat, Toulouse, 1923.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.20

Retrieve articles in all journals with MSC: 30.20

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society